# SDR SWIA2020020746294

- Difficulty date: September 11, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15454
- Aircraft time: 2,587 hours, 2,047 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG ON TAKE OFF. QRH RETURN TO DTW. (FLT#4066) FILED CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19513752 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLE SHOT GEAR DISAGREE , FOUND NLG STRUT BOTTOMED OUT AND LEAKING FLUID.REPACKED NLG STRUT IN REFERENCE TO CRJ 900 AMM. PERFORMED OPERATIONAL CHECK OF THE NLG STRUT, OPS CHECK(GEAR SWING / LEAK CHECK) GOOD AT THIS TIME.GEAR DISAGREE CAUTION MESSAGE NO LONGER PRESENT."
